Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Missed taking pills. Had protected intercourse. Missing periods. Should I be concerned?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i"ve been on XXXXXXX 35 for last two years and last month have been very irregular with the intake of my medicine.Must have missed 5 times.I had sex without the protection and it's been three days i havent has my period after i finished my course of medicine.
Posted Fri, 10 Aug 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query. I understand your concern.

You need to wait for a week after you finish the medicine, for your periods to happen. If you do not get the same in 7 days time, then you may go ahead and do a home pregnancy test to rule out pregnancy.

However, I strongly feel you may get your periods in the next few days even though you missed the tablet 5 times in the last month.

Hope I have answered your query.

Please do write back for follow up queries that you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor